advertisement
Question
Posted by: Rochelle | 2012/05/21

Mirena

Had Mirena fitted 08/11. Had period 30/4 - 5/5. Since beginning of month I have experieced sharp pains in pelvic area. started period on the 15/5 and stopped, still spotting and have a bloody discharge

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The spotting and irreular bleeding is one of the side effects of the Mirena. You should not have pain though.This may indicate an infection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/05/29

The spotting and irreular bleeding is one of the side effects of the Mirena. You should not have pain though.This may indicate an infection.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement